Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 81, NWS St. Louis, MO

April 30, 2009Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 30, 2009, 9:13 AM CDT for Cole County, Missouri. It took effect at Apr 30, 2009, 12:17 PM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2009, 9:13 AM CDT (14:13 UTC)
In effect from
Apr 30, 2009, 12:17 PM CDT
Expired
May 1, 2009, 1:34 PM CDT
In force
25 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 21.06 ft at May 1, 2009, 4:00 AM CDT.

actionminormoderate102004/3005/0105/02
Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 301413
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
913 AM CDT THU APR 30 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MOREAU RIVER NEAR JEFFERSON CITY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND 0.25 TO 0.5 INCHES FORECAST IN THE NEXT 24 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-011413-
/O.NEW.KLSX.FL.W.0081.090430T1717Z-090501T2136Z/
/JCMM7.1.ER.090430T1717Z.090430T1800Z.090430T2136Z.NO/
913 AM CDT THU APR 30 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM THIS MORNING TO FRIDAY MORNING.
* AT 8:30 AM THURSDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATER 
  THIS MORNING AND CREST NEAR 17.3 FEET BY THIS AFTERNOON. THE RIVER 
  SHOULD FALL BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/01  05/02  05/03  05/04  05/05

MOREAU RIVER
  JEFFERSON CITY    17   15.40     13.1    7.8    5.4    4.1    3.6
4 follow-up statements
000 
WGUS83 KLSX 302102
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CDT THU APR 30 2009

..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
 
  
       THE MOREAU RIVER 
           NEAR JEFFERSON CITY
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-012102-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-090502T1021Z/
/JCMM7.1.ER.090430T1505Z.090501T0000Z.090501T1021Z.NO/
402 PM CDT THU APR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 3:30 PM THURSDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 20.0 FEET THIS EVENING AND 
  THEN FALL BELOW FLOOD STAGE TOMORROW.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/01  05/02  05/03  05/04  05/05

MOREAU RIVER
  JEFFERSON CITY   17   19.50      16.1    8.0    5.3    4.1    3.6
000 
WGUS83 KLSX 010115
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
815 PM CDT THU APR 30 2009

..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
 
     
       MOREAU RIVER 
         NEAR JEFFERSON CITY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


&&

MOC051-020115-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-090502T1239Z/
/JCMM7.1.ER.090430T1505Z.090501T0600Z.090501T1239Z.NO/
815 PM CDT THU APR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM THURSDAY THE STAGE WAS 20.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 20.4 FEET AROUND MIDNIGHT 
  TONIGHT.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$


&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/01  05/02  05/03  05/04  05/05

MOREAU RIVER
  JEFFERSON CITY   17   20.4      17.5    6.2    4.3    3.6    3.3
000 
WGUS83 KLSX 011345
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CDT FRI MAY 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  MOREAU RIVER NEAR JEFFERSON CITY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE 
PAST 48 HOURS AND AROUND 0.10 INCHES FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-021345-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-090502T1800Z/
/JCMM7.1.ER.090430T1505Z.090501T0915Z.090501T1800Z.NO/
845 AM CDT FRI MAY 01 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL THIS EVENING.
* AT 7:30 AM FRIDAY THE STAGE WAS 20.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER CRESTED AT 21.1 FEET EARLY THIS MORNING AND 
  SHOULD FALL BELOW FLOOD STAGE THIS AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/02  05/03  05/04  05/05  05/06

MOREAU RIVER
  JEFFERSON CITY    17   20.48      6.8    4.3    3.6    3.3    3.1
000 
WGUS83 KLSX 011834
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT FRI MAY 01 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...


  MOREAU RIVER NEAR JEFFERSON CITY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-011904-
/O.CAN.KLSX.FL.W.0081.000000T0000Z-090502T1800Z/
/JCMM7.1.ER.090430T1505Z.090501T0915Z.090501T1653Z.NO/
134 PM CDT FRI MAY 01 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 12:30 PM FRIDAY THE STAGE WAS 16.3 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 12 PM FRIDAY.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 4 FEET 
  BY SUNDAY. 

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/02  05/03  05/04  05/05  05/06

MOREAU RIVER
  JEFFERSON CITY    17   16.27      6.2    4.3    3.6    3.3    3.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:06 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Apr 30, 7:06 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
706 AM CDT THU APR 30 2009

.DISCUSSION...
/409 AM CDT THU APR 30 2009/
MCV THAT BROUGHT FLASH FLOODING ACROSS PORTIONS OF CENTRAL AND
NORTHEAST MO AND W CNTL IL HAS MOVED NE OF THE CWA EARLY THIS
MRNG. THIS SYS CONTINUES TO PROVIDE SHRA/TSRA ACROSS ERN PORTIONS
OF THE CWA WITH SHRA CONTINUES TO DEVELOP JUST NE OF THE METRO
AREA. HAVE THEREFORE KEPT FFA GOING THIS MRNG FOR MUCH OF THE CWA.

SPOTTY CONVECTION ACROSS ERN KS ALONG 850 MB FNT SHUD LIFT NE AND
SPREAD INTO ERN PORTIONS OF THE CWA LATE THIS MRNG INTO THE EARLY
AFTN HRS. BELIEVE BULK OF THE PRECIP WILL REMAIN ALONG SRN
PORTIONS OF THE CWA TDA...BUT WITH THE CDFNT APCHNG EXPECT
CONVECTION TO DEVELOP ALONG FNT THIS AFTN.

CDFNT IS EXPECTED TO PUSH THRU THE CWA TNGT. KEPT CHC TSRA ACROSS
SERN COUNTIES FRI MRNG TO ACCOUNT FOR TIMING DIFFERENCES AS
CONVECTION EXITS THE AREA. S/W IS PROGD TO BRUSH NRN MO FRI
AFTN/EVE. THE NAM PRINTS OUT A LOT OF QPF WITH THIS S/W WHICH
APPEARS TO BE OVERDONE FOR THIS TIME OF YEAR. GFS HAS A SIMILAR
SOLN...BUT HAVE LITTLE CONFIDENCE IN THIS SOLN AS IT APPEARS TO BE
DUE TO CONVECTIVE FEEDBACK. THE ECMWF AND LOCAL WRF MODELS HAVE A
SIMILAR SOLN WITH LITTLE IF ANY PRECIP ACROSS NRN MO WITH THIS
FEATURE. HAVE THEREFORE LOWERED POPS TO CHC FOR FRI AFTN ACROSS
NRN PORTIONS OF THE CWA...WHILE KEEPING LIKELIES FURTHER S TO
ACCOUNT FOR OVERRIDING PRECIP.

AS THE CDFNT THAT PUSHES S THRU THE CWA TDA BECOMES STATIONARY
ACROSS THE MO/AR BORDER...A NUMBER OF DISTURBANCES WILL TRAVEL
ALONG THIS BOUNDARY INTO EARLY NEXT WEEK WHEN THE ECMWF PROGS THIS
BNDY TO LIFT N AS A WRMFNT.

LOWERED TEMPS TDA AND TMW AS AMPLE CLD COVER SHUD HELP PREVENT
MUCH WARMING...ESP TMW AS THE CDFNT PASSES SWD. MADE LITTLE IF ANY
CHANGES FOR SAT AND BEYOND AS PREV FCST STILL LOOKS GOOD GIVEN
MODEL SOLNS.

TILLY

&&

.AVIATION...
/658 AM CDT THU APR 30 2009/
FOR THE 12Z TAFS...LOTS OF UNCERTAINTY ON THE AVIATION SIDE OF THE
HOUSE THIS MORNING..ESPECIALLY TRYING TO TIME SHRA/TSRA THREATS
WITH BROAD AND CONTINUOUS WAA THROUGHOUT THE DAY AND SHORTWAVE
ENERGY THAT MODELS ARE HAVING A HARD TIME WITH DUE TO CONVECTIVE
FEEDBACK. BASED ON OB TRENDS OVER REGION HAVE FCST OCNL IFR CIGS
IN COU AND UIN THE NEXT SVRL HOURS...AND OCNL MVFR CIGS AT STL AND
SUS...LIFTING TO A WRM SECTOR TYPE CU FIELD LTR THIS MRNG AND INTO
AFTN. AS FAR AS PCPN IS CONCERNED BROAD AREA OF WAA CAUSING PCPN
TO REFIRE E KS AND W CNTRL MO ATTM AND SHUD RETURN THRT OF TSRA TO
COU BY 14-15Z. UNSURE HOW FAR N AND NE OF COU THIS THREAT WILL
REACH AS RUC FCSTS THIS LIFT TO WKN BY LTR THIS MRNG...SO FOR NOW
HAVE OPTED TO INCL SHWRS AT UIN AND STL AREA TAFS BY ARND MIDDAY.
ATTEMPTED TO TIME A SECONDARY PCPN THRT WITH APPROACHING CDFNT LTR
THIS AFTN AND THIS EVE.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR CRAWFORD-FRANKLIN-
     GASCONADE-IRON-JEFFERSON-LINCOLN-MADISON-MONTGOMERY-OSAGE-
     REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
     STE. GENEVIEVE-WARREN-WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 30, 6:04 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
604 AM CDT THU APR 30 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
604 AM CDT THU APR 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL THUNDERSTORMS ARE ANTICIPATED FOR TODAY AND TONIGHT.
SOME OF THESE STORMS MAY BE STRONG TO SEVERE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE
ALSO POSSIBLE WITH THESE THUNDERSTORMS.

MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER. PLEASE SEE
THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES FRIDAY THROUGH MONDAY AS A
SERIES OF WEATHER DISTURBANCES TRACK THROUGH THE MID MISSISSIPPI
VALLEY. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL. A FEW STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE
POSSIBLE ON FRIDAY.

MODERATE TO MAJOR FLOODING IS FORECAST ALONG THE ILLINOIS RIVER.
MODERATE FLOODING IS FORECAST FOR LOCATIONS ALONG THE MISSOURI AND
MISSISSIPPI RIVERS. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR
FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION AMOUNTS OF ONE
INCH OR GREATER AS WELL AS ANY OBSERVED FLOODING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TILLY

In the hours before

Local storm report, Apr 30, 5:07 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
507 AM CDT THU APR 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0505 AM     FLOOD            FULTON                  38.85N  91.95W
04/30/2009                   CALLAWAY           MO   LAW ENFORCEMENT

            SOME ROADS REMAIN IMPASSIBLE IN WESTERN PART OF COUNTY
            DUE TO FLOODING.

&&

EVENT NUMBER LSX0901739

TRUETT
Local storm report, Apr 30, 6:44 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 AM CDT THU APR 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0641 AM     FLASH FLOOD      5 SE CENTER             39.46N  91.46W
04/30/2009                   PIKE               MO   LAW ENFORCEMENT

            3 FEET OF WATER RUNNING OVER HIGHWAY F...APPROXIMATELY
            5 MILES SOUTH OF HIGHWAY 19...PERFORMING WATER RESCUE

&&

EVENT NUMBER LSX0901740

JP
Local storm report, Apr 30, 6:48 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
648 AM CDT THU APR 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0637 AM     HEAVY RAIN       QUINCY                  39.93N  91.39W
04/30/2009  M1.72 INCH       ADAMS              IL   TRAINED SPOTTER

            OVER THE PAST 12 HOURS

&&

EVENT NUMBER LSX0901741

MILLER
Local storm report, Apr 30, 6:52 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 AM CDT THU APR 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0643 AM     HEAVY RAIN       ASHLAND                 38.77N  92.26W
04/30/2009  M2.12 INCH       BOONE              MO   TRAINED SPOTTER

            RAINFALL FROM 6 PM WEDNESDAY TO 6 AM THIS MORNING

&&

EVENT NUMBER LSX0901742

TRUETT
Local storm report, Apr 30, 6:56 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT THU APR 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HEAVY RAIN       COLLINSVILLE            38.68N  90.00W
04/30/2009  M1.00 INCH       MADISON            IL   TRAINED SPOTTER

            STORM TOTAL

&&

EVENT NUMBER LSX0901743

JP
Local storm report, Apr 30, 7:54 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 AM CDT THU APR 30 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0753 AM     HEAVY RAIN       WELLSVILLE              39.07N  91.57W
04/30/2009  M1.00 INCH       MONTGOMERY         MO   TRAINED SPOTTER

            STORM TOTAL

&&

EVENT NUMBER LSX0901744

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:44 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis6 days
Apr 29, 10:47 PM CDTAreal Flood AdvisoryLSXBoone, Callaway, Cole, Moniteau6 hr
Apr 29, 11:34 PM CDTFlash Flood WarningLSXAudrain, Monroe6 hr
Apr 30, 12:38 AM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Moniteau5 hr
Apr 30, 1:10 AM CDTFlash Flood WarningLSXLewis, Marion, Ralls, Shelby6 hr
Apr 30, 1:58 AM CDTRiver Flood WarningLSXJefferson, Saint Louis27 days
Apr 30, 2:56 AM CDTRiver Flood WarningLSXLewis9 hr
Apr 30, 2:56 AM CDTRiver Flood WarningLSXMarion24 hr
Apr 30, 3:05 AM CDTRiver Flood WarningLSXMarion50 hr
Apr 30, 5:33 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Monroe6 hr
Apr 30, 6:59 AM CDTAreal Flood WarningLSXLewis, Marion, Pike, Ralls, Shelby5 hr
Apr 30, 11:30 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Marion, Moniteau and 4 more6 hr
Apr 30, 2:40 PM CDTRiver Flood WarningLSXLewis5 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXMarion4 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXMarion69 hr
Apr 30, 2:40 PM CDTRiver Flood WarningLSXMarion9 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXRalls6 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXPike10 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXLincoln10 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis7 days
Apr 30, 3:56 PM CDTRiver Flood WarningLSXLewis41 hr
Apr 30, 5:13 PM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Marion, Monroe, Shelby12 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.